MathSciNet Relay Station
MathSciNet bibliographic data
MR990138 (92a:58062) 58F07 (15A18 35Q53 70H05)
Deift, P.; Li, L. C.; Tomei, C. Matrix factorizations and integrable systems. Comm. Pure Appl. Math. 42 (1989), no. 4, 443–521.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement